Phuong Le
Phuong Le
Faculty of Economic Mathematics, University of Economics and Law, VNUHCM, Vietnam
Verified email at uel.edu.vn
Title
Cited by
Cited by
Year
Liouville theorems for stable solutions of p-Laplace equations with convex nonlinearities
P Le
Journal of Mathematical Analysis and Applications 443 (1), 431-444, 2016
192016
On positive stable solutions to weighted quasilinear problems with negative exponent
P Le, HT Nguyen, TY Nguyen
Complex Variables and Elliptic Equations 63 (12), 1739-1751, 2018
142018
Liouville theorem and classification of positive solutions for a fractional Choquard type equation
P Le
Nonlinear Analysis 185, 123-141, 2019
132019
Nonexistence of stable solutions to p-Laplace equations with exponential nonlinearities
P Le
Electronic Journal of Differential Equations 2016 (326), 1-5, 2016
112016
Stable solutions to weighted quasilinear problems of Lane–Emden type
P Le, V Ho
Electron. J. Differential Equations 2018 (71), 1-11, 2018
102018
Liouville results for stable solutions of quasilinear equations with weights
P Le, HO Vu
Acta Mathematica Scientia (English Series) 2, 2019
82019
Classification results for Kirchhoff equations in RN
P Le, NV Huynh, V Ho
Complex Variables and Elliptic Equations, 1-12, 2018
72018
Liouville theorems for stable weak solutions of elliptic problems involving Grushin operator
P Le
Communications on Pure & Applied Analysis 19 (1), 511, 2020
62020
On stable solutions to weighted quasilinear problems of Gelfand type
P Le, DHT Le, KAT Le
Mediterranean Journal of Mathematics 15 (3), 1-12, 2018
62018
Symmetry and classification of solutions to an integral equation of the Choquard type
P Le
Comptes Rendus Mathematique 357 (11-12), 878-888, 2019
52019
Symmetry and nonexistence results for a fractional Hénon-Hardy system on a half-space
AT Duong, P Le
Rocky Mountain Journal of Mathematics 49 (3), 789-816, 2019
52019
Symmetry of singular solutions for a weighted Choquard equation involving the fractional\begin {document} \end {document}-Laplacian
P Le
Communications on Pure & Applied Analysis 19 (1), 527, 2020
42020
Low dimensional instability for quasilinear problems of weighted exponential nonlinearity
P Le
Mathematische Nachrichten 291 (14-15), 2288-2297, 2018
42018
Local regularity for p (.)-Laplace equations
A Canino, P Le, B Sciunzi
manuscripta mathematica 140 (3), 481-496, 2013
42013
On classical solutions to the Hartree equation
P Le
Journal of Mathematical Analysis and Applications 485 (2), 123859, 2020
32020
Symmetry of solutions for a fractional -Laplacian equation of Choquard type
P Le
International Journal of Mathematics 31 (04), 2050026, 2020
32020
Liouville theorems for an integral equation of Choquard type
P Le
Communications on Pure & Applied Analysis 19 (2), 771, 2020
32020
Instability of solutions to Kirchhoff type problems in low dimension
NV Huynh, P Le
Ann. Pol. Math. 124 (1), 75-91, 2020
32020
Quasilinear elliptic problems with critical exponents and discontinuous nonlinearities
P Le
Differ. Equ. Appl 4, 423-434, 2012
32012
Liouville theorems for Kirchhoff equations in
NV Huynh, P Le, DP Nguyen
Journal of Mathematical Physics 60 (6), 061506, 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20